# SDR SWAA2024030543215

- Difficulty date: January 21, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Hinge Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR R-2 LOWER HINGE ACCESS PANEL 844DZ CRACKED<[01] AFT GALLEY SERVICE DOOR R-2 LOWER HINGE ACCESS PANEL 844DZ WAS REPLACED ON TASKCARD TTG8Q00R215M.;[02] VERIFIED STEP 1.
